# SDR WTAA960033

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - NR 2 ENGINE FAILED TO ACHIEVE REQUIRED TORQUE ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE RECALIBRATED TORQUE INDICATION SYSTEM.  ENGINE OPERATIONS NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
